Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
anonemis

Isotretinoin Side effects?

I know Accutane had alot of side effects and at 31yo m, I am about to start next month and am having doubts of going through with it. What are some of the worse side effects? I dislike taking antibiotics etc if at all possible due to the harmful effects. Is there something I should take along with it to negate the harmful effects antibiotics due to your body? Will this get rid of cystic prone skin? Will acne ever come back?

Share this post


Link to post
Share on other sites

You have to be opened minded that side effects can be permanent. You have to listen to your body and if you start feeling things are not right with your body then stop and make sure you work with your derm.

I would suggest if you go on accutane to do a low dose and read about others who have taken low doses.

Will it take your acne away? Maybe, some have had thier acne come back but not as bad, some it made worse, some it did nothing, and some relapased a few months or years after.

My opinion research....Make sure your comfortable with what decision you make,

Though you could try light therapy if you haven't and are not 100% comfortable w/taking accutane. Read Lamarr1986 post....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×